Vyvanse Addiction Signs

Vyvanse Addiction Signs

Vyvanse is a drug that is administered to an individual to treat and reduce the symptoms of a disease called ADHD or its variant, ADD. When a person is taking Vyvanse, there is a high risk of abuse; abuse of Vyvanse is easy to fall into, and this is why the drug has been classified as a schedule II drug. Schedule II drugs are considered to have a strong potential for abuse, which should not be overlooked. Vyvanse and stimulant drugs are some of the most abused drugs which are prescribed in the country today.

If you suspect that you or a person you love is potentially a victim of Vyvanse addiction, there are some warning signs that you can look out for. The earliest warning sign of an addiction to Vyvanse is compulsive behavior that compels the person to seek out the drug. This kind of behavior may include a person going from one doctor to another claiming that their medication has been lost or stolen in order to obtain more of the drug. Some of the most notorious abusers of the drug may even travel from state to state in search of doctors who will prescribe them the drug without asking too many questions.

The person may also start stealing this prescription drug from other people to whom Vyvanse has been prescribed. An abuser of Vyvanse may also start ordering the drug online if another source cannot be found for it. Lying about use of the drug is also evidence of abuse; a person may start consuming more of the drug than previously or taking other drugs that are a substitute for Vyvanse.

Vyvanse Addiction Signs

Social withdrawal is also another indicator of Vyvanse abuse. The person may prefer to shy away from face to face conversations or meetings with people with whom they once used to associate. This is because they fear the person’s suspicions or that they will notice a change in the personality of the abuser. Vyvanse is administered in the form of pills; when a person is abusing them, they will generally carry the pills around with them at all times.

The person may also end up spending too much time trying to get the drug instead of spending that time with family and friends as they used to. A person with ADHD may develop a tolerance to the drug. This can interfere with their reasoning capacities and an abuser can become overly excited by small things that should not elicit such a reaction. The person may also show signs of agitation and hostile behavior especially if confronted about use of the drugs.

The mental capacity of a person may also become affected. It becomes increasingly difficult for a person who is abusing Vyvanse to remember things, even those that are recent occurrences. The person also becomes increasingly paranoid. The paranoia may take the form of hallucinations, which come in flashes, and leave the person frightened and shaken. Paranoia is one of the main causes of suicidal tendencies in people abusing the drug.

Leave a Reply